Solvability and asymptotic properties for an elliptic geophysical fluid flows model in a planar exterior domain
Articles
Xinguang Zhang
Yantai University
https://orcid.org/0000-0001-9250-6823
Lishan Liu
Qufu Normal University
https://orcid.org/0000-0001-8541-1017
Yonghong Wu
Curtin University of Technology
B. Wiwatanapataphee
Curtin University of Technology
Yujun Cui
Shandong University of Science and Technology
https://orcid.org/0000-0002-6688-4748
Published 2021-03-01
https://doi.org/10.15388/namc.2021.26.21202
PDF

Keywords

gyres of geophysical fluid flows
Schrödinger equations
asymptotic properties
radial positive solutions

How to Cite

Zhang X., Liu L., Wu Y., Wiwatanapataphee B. and Cui Y. (2021) “Solvability and asymptotic properties for an elliptic geophysical fluid flows model in a planar exterior domain”, Nonlinear Analysis: Modelling and Control, 26(2), pp. 315-333. doi: 10.15388/namc.2021.26.21202.

Abstract

In this paper, we study the solvability and asymptotic properties of a recently derived gyre model of nonlinear elliptic Schrödinger equation arising from the geophysical fluid flows. The existence theorems and the asymptotic properties for radial positive solutions are established due to space theory and analytical techniques, some special cases and specific examples are also given to describe the applicability of model in gyres of geophysical fluid flows.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy